# SDR QXEA0201315

- Difficulty date: September 1, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 1,566 hours, 1,247 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAX- FIRE SYSTEM FAULT STATUS MESSAGE.  PLACED ON MEL.  AIRCRAFT RETURNED TO SERVICE.
